# SDR AALA20021751

- Difficulty date: November 15, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 17L CRACKED WHERE IT INTERSECTS FRAME 237.  INSTALLED LONGERON SPLICE PER SRM 53-02-00 FIG 18.  (M)
